Two of the most common causes of lumps after a filler treatment are swelling and bruising caused by the injections themselves. You should avoid touching your lips, as this could make them worse and make them more swollen. If you notice lumps (rather than swelling), contact VIVA as soon as possible. Lip filler lumps are small bumps that can form after receiving lip filler.
These lumps can be caused by the filling itself or by an inflammatory response to the filling. They form when the fill is deposited unevenly or when it accumulates at one point. The most common cause of lumps after a filler treatment is swelling and bruising caused by the injections themselves. These should naturally disappear within the first week.
The good news is that yes, those annoying lumps of filling will go away. It's actually quite rare for patients to experience irritation or lumps after the procedure, but if you do, you should expect them to dissipate after a few days. At most, it can take 2 to 3 weeks to completely relieve them with limited downtime. Symptoms that should concern you after treatment with injectable filler are reports of significant pain or change in skin color beyond the pain and redness or bruising typical of the injection.
Therefore, I teach a “10 second rule”, in which choosing the injection site, performing the injection and deciding if you need to make modifications, takes a total of 10 seconds at most. There are a few things you can do to help prevent lumps from forming after your lip filler injection. First of all, you should take all possible measures to avoid causing lumps and bumps on the lips by using the right injection technique. Swelling and some lumps are normal for a few days up to one to two weeks after injecting the filler into the lips.
Not only is meticulous injection technique and skill needed, but an in-depth understanding of the anatomy of the lips and aesthetics of the lower face is imperative for optimal results. In other cases, they may have developed lumps or swelling as a normal and temporary reaction to lip injections. I was made restalyne fillers about two years ago and now I can say that the fullness of my lip has dissolved, but I have hard lumps when I feel my lip and one in particular feels very pronounced.